# SDR SIMA20130621007

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 24,136 hours, 22,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND MAIN DOOR EMERGENCY LIGHT INTERMITTENT.  ACFT REMOVED FROM SERVICE.  R & R THE LAMP IAW AMM TASK 33-50-06-000-801-A AND 33-50-06-400-801-A.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
